MAUDE Adverse Event Report: PERCUSSIONAIRE CORP. VDR-4; VENTILATOR

PERCUSSIONAIRE CORP. VDR-4; VENTILATOR
Model Number F00008-1
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer complaint, while the device was in use on a patient, it was stating the ventilator device was not functioning correctly, as well as not displaying accurate patient data.The patient was stated to be stable and not compromised.
 
Additional Manufacturer Narrative
This incident is being re-evaluated as part of newly implemented procedures.Due to the vdr ventilator, a life sustaining device, malfunctioning while in use on a patient, this incident is deemed reportable.As stated by the customer, the vdr was not working accurately and the monitron display was reading incorrectly.The patient was stated to be stable at the time of the incident.The system was sent back to percussionaire for evaluation.It was found that the cpap/peep knob was not completely turned off at the full clockwise position.This is assumed to be why the end user was not interpreting data accordingly.The cpap/peep valve seemed to have been misaligned and was corrected at the manufacturing site during investigation.It was noted that the device was fully functioning and the cpap/peep valve was able to turn off at a full clockwise position prior to customer release 6 months prior.It is unknown how the valve was manipulated.At this time, no other information is available on the incident or patient.

Brand Name
VDR-4
Common Device Name
VENTILATOR
Manufacturer (Section D)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key18579916
Report Number3029845-2024-00025
Device Sequence Number20617808
Product Code CBK
UDI-Device Identifier00849436000044
UDI-Public00849436000044
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberF00008-1
Device Catalogue NumberS00018-1
Device Lot NumberVDR4M00407
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown